A female asked:
Can diarrhea affect the absorption of my prozac (fluoxetine)? i have bad anxiety and depression like i did when i first started it.
1 doctor answer • 1 doctor weighed in
Dr. Bruce Jacobsanswered
Specializes in Family Medicine
I doubt diarrhea: would affect absorption of prozac (fluoxetine), (fluoxetine)unless its profuse diarrhea right after you take it. It may be that the prozac (fluoxetine) is no longer working for you. Talk to your Dr about this,especially if the diarrhea persists.
Created for people with ongoing healthcare needs but benefits everyone.
1.3k viewsAnswered >2 years ago
Last updated May 19, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.